Keyword : codes on affine algebraic variety


A Lower Bound for Generalized Hamming Weights and a Condition for t-th Rank MDS
Tomoharu SHIBUYA Ryo HASEGAWA Kohichi SAKANIWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/06/25
Vol. E82-A  No. 6 ; pp. 1090-1101
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
generalized Hamming weightst-th rank MDSReed-Solomon codesReed-Muller codescodes on affine algebraic varietyAG codes on Cab
 Summary | Full Text:PDF